# SDR HEEA0015947

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107PH
- Make and model: Bell 206B-3
- Aircraft serial: 2789
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6876294
- Condition: Misaligned
- Location: Bleed Valve
- Component: 6890550
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MISALIGNMENT OF TUBE ASSEMBLY.  INSTALLED A NEW TUBE ASSY.
